# SDR DALA1202315802

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 6,031 hours, 2,100 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND AFT CARGO DOOR SKIN GOUGED IN LOWER CORNER.  SKIN WAS FOUND OUT OF LIMITS.  SKIN CUTOUT AND DOUBLER & FILLER WAS REPAIRED PER SRM 52-30-01.
